×

zbMATH — the first resource for mathematics

Found 30 Documents (Results 1–30)

100
MathJax
Rodrigues, José F. (ed.) et al., Trends in partial differential equations of mathematical physics. Selected papers of the international conference held on the occasion of the 70th birthday of V. A. Solonnikov, Óbidos, Portugal, June 7–10, 2003. Basel: Birkhäuser (ISBN 3-7643-7165-X/hbk). Progress in Nonlinear Differential Equations and their Applications 61, 257-273 (2005).
PDF BibTeX XML Cite
Reviewer: C. Bouzar (Oran)
MSC:  35D05 35J70
PDF BibTeX XML Cite
Bandle, C. (ed.) et al., Elliptic and parabolic problems. Proceedings of the 2nd European conference, Pont-à-Mousson, June 1994. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 325, 24-39 (1995).
Reviewer: O.Titow (Berlin)
MSC:  35K65
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification